Aa
Aa
A
A
A
Close
1325672 tn?1290084214

The runs?

Will heart meds cause the runs?
4 Responses
1324871 tn?1288981706
Hi Grampy .I am not sure if heart meds cause the runs .What exactly are you on and I will check it out for you .
Melissa
1301089 tn?1290666571
Hi Grampy:  I don't know the answer to your question but just want to say hi!  I'm sorry that you're having these problems.  A lot of meds can upset your stomach.  I hope you get an answer.
Sara
Avatar universal
Hi Grampy,

I'm so sorry that I MISSED your post when you first posted!!!   Please forgive me  :(

Grampy -  I'm so sorry that you are having this reaction to your meds OR whatever is causing this problem.  What a miserable thing to have to go through.

I take 3 different meds for my heart - Lotrel, Hydrochlorathiazide and  Plavix and I haven't ever noticed any problems like that.

That said - it DOESN'T mean that you haven't had a reaction to yours.  Are these NEW meds that you haven't taken before?  If  you continue to have these problems, you need to check with your Cardiologist or PCP or whoever prescribed you these meds and see what they might say.

You know what Grampy?  Why don't you call your Pharmacist and ask them if there is any medication OR combination of medicine that you are on that might cause you these problems.  They are the MOST knowledgeable when it comes to the interaction and the side-effects of the meds that you are prescribed.

Please let us know what you can find out.  I'd REALLY like to know the answer to this one.  :)..

Hope that you are doing alright other than this problem that you are having....Sherry  :)

547368 tn?1440541785
Hi Grampy,

What kind of medication are you taking?  Some are know to have diarrhea as a side effect. Does it list that on the label of your RX bottle?

Our systems handles drugs in it's own unique manner. What will bother me may not bother you and visea versa.

If it is extreme be sure and contact your PCP. It's important that you do not become dehydrated, especially if you have heart problems.

As Sherry suggested you can contact your pharmacist. Your problem may be from the combination of several drugs rather than just one. But a pharmacist is a good and often over-looked resource. He/she can offer you better information of medications and may have some suggestions for you.

Please let us know how you are doing.

Take Care,
~Tuck
Have an Answer?

You are reading content posted in the Pain Management Community

Top Pain Answerers
Avatar universal
st. louis, MO
317787 tn?1473358451
DC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out how beta-blocker eye drops show promising results for acute migraine relief.
Could it be something you ate? Lack of sleep? Here are 11 migraine triggers to look out for.
Find out if PRP therapy right for you.
Tips for preventing one of the most common types of knee injury.
Here are 10 ways to stop headaches before they start.
Tips and moves to ease backaches